My side effects were so bad that I ended up in an ambulance with a swollen face, lips and throat and in the hospital for 3 days, and all I took was my first dose of 30mgs. My blood oxygen dropped through the floor, and my heart rate went through the ceiling. And I was not taking any other type of medication. It took 6 days for that one time release capsule to leave my system. The pharmacologist said that although it was a rare side effect, it IS POSSIBLE and I was one of the unlucky ones. I don't mean to scare you but that's what happened to me. I have a friend who went on it about two months before that happened to me, and she says it changed her life for the better. Anyway, that's how it effected me. Good luck, Soph
Cymbalta causes my thinking to become very suspicious, as in slightly paranoid thoughts. I also go into a withdrawal like state prior to the next regular dose scheduled time. The only thing it does seem to help with is pain, but it causes so much mental anguish I would never ever take it again. Withdrawal from it was a nightmare - put me in a psych hospital. They did not recognize it as withdrawal and diagnosed it a psychosis - said I was delusional because I was insisting that no lights should be turned on (massive migraine), needed low noise level, I was burning up drenched in sweat, trembling, pacing, it was HORRIBLE. No one recognized it and it was all blamed on a psych condition. It is scary these doctors playing with people's minds with some of these drugs. There is not enough emphasis on evaluating the other 'side effects' of these medications. I learned what akasthesia was the hard way. Effexor is much worse than Cymbalta - these are SNRI drugs, the SSRI drugs like Prozac effect me in a similar way but not nearly as bad. Prozac has a bad history for alot of people.